# SDR DL76L040940

- Difficulty date: October 2, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 40,945 hours, 6,433 cycles
- Engine: Pwa PW4060
- Engine time: 28,170 hours, 4,458 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727717
- Condition: Shutdown
- Location: Nr 1
- Part time: 28,170 hours, 4,458 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AT TOD - A/T ON LEFT ENGINE SHUTDOWN, RESTARTED AFTER 5 MINUTES.  UNDER INVESTIGATION.
